# SDR 0203899150

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 84,592 hours, 92,108 cycles
- Engine: Pwa JT8D7
- Engine time: 48,947 hours, 42,195 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Contaminated
- Location: Air Distribution
- Part time: 48,947 hours, 42,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SMOKE AND FUMES ENTERED THE CABIN WITH ASSOCIATED LAVATORY SMOKE DETECTORS ACTIVATING.  AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE FOUND WATER SEPARATORS SATURATED WITH OIL. MAINTENANCE REPLACED THE WATER SEPARATORS AND PERFORMED ENGINE BURN OFF PROCEDURE. NO SMOKE OR FUMES PRESENT, AIRCRAFT RETURNED TO SERVICE.
